# SDR AALA201801319019

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 52,065 hours, 30,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. COVER OF 2L SLIDE FELL. RESECURED 2L SLIDE COVER.
